# SDR SWIA202156687

- Difficulty date: January 28, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Insert
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE LOWER O/B TRANSCOWL TRACK NYLON INSERT ATTATCH HOLES ARE ELONGATED IN THE LATCH BEAM.   (C-CHECK) RO 3/4/2021    REPAIRED RH ENGINE LOWER O/B TRANS-COWL TRACK NYLON INSERT ATTACH HOLES ON LATCH BEAM REF REO 690-54-22-018 REV.-- DATED 2021-02-04 COMPLIED WITH51-900-1002-SKY, COMPLETED FORM M-337. SEE CONTINUATION CARD FOR DETAILS.
